19 Publications

Mark all

[19]
2020 | Journal Article | IST-REx-ID: 7489 | OA
Fischer JL, Hensel S. 2020. Weak–strong uniqueness for the Navier–Stokes equation for two fluids with surface tension. Archive for Rational Mechanics and Analysis.
View | Files available | DOI
 
[18]
2019 | Journal Article | IST-REx-ID: 6617 | OA
Fischer JL. 2019. The choice of representative volumes in the approximation of effective properties of random materials. Archive for Rational Mechanics and Analysis. 234(2), 635–726.
View | Files available | DOI | arXiv
 
[17]
2019 | Journal Article | IST-REx-ID: 151 | OA
Fischer JL, Kneuss O. 2019. Bi-Sobolev solutions to the prescribed Jacobian inequality in the plane with L p data and applications to nonlinear elasticity. Journal of Differential Equations. 266(1), 257–311.
View | DOI | Download Preprint (ext.) | arXiv
 
[16]
2018 | Journal Article | IST-REx-ID: 606 | OA
Duerinckx M, Fischer JL. 2018. Well-posedness for mean-field evolutions arising in superconductivity. Annales de l’Institut Henri Poincare (C) Non Linear Analysis. 35(5), 1267–1319.
View | DOI | Download Submitted Version (ext.) | arXiv
 
[15]
2018 | Journal Article | IST-REx-ID: 404 | OA
Fischer JL, Grün G. 2018. Existence of positive solutions to stochastic thin-film equations. SIAM Journal on Mathematical Analysis. 50(1), 411–455.
View | Files available | DOI
 
[14]
2017 | Journal Article | IST-REx-ID: 712 | OA
Fischer JL. 2017. Weak–strong uniqueness of solutions to entropy dissipating reaction–diffusion equations. Nonlinear Analysis: Theory, Methods and Applications. 159, 181–207.
View | DOI | Download Submitted Version (ext.)
 
[13]
2017 | Journal Article | IST-REx-ID: 1014 | OA
Fischer JL, Raithel C. 2017. Liouville principles and a large-scale regularity theory for random elliptic operators on the half-space. SIAM Journal on Mathematical Analysis. 49(1), 82–114.
View | DOI | Download Submitted Version (ext.)
 
[12]
2016 | Journal Article | IST-REx-ID: 1315
Brunner F, Fischer JL, Knabner P. 2016. Analysis of a modified second-order mixed hybrid BDM1 finite element method for transport problems in divergence form. SIAM Journal on Numerical Analysis. 54(4), 2359–2378.
View | DOI
 
[11]
2016 | Journal Article | IST-REx-ID: 1317
Fischer JL. 2016. Behaviour of free boundaries in thin-film flow: The regime of strong slippage and the regime of very weak slippage. Annales de l’Institut Henri Poincare (C) Non Linear Analysis. 33(5), 1301–1327.
View | DOI
 
[10]
2016 | Journal Article | IST-REx-ID: 1318 | OA
Fischer JL, Otto F. 2016. A higher-order large scale regularity theory for random elliptic operators. Communications in Partial Differential Equations. 41(7), 1108–1148.
View | DOI | Download (ext.)
 
[9]
2015 | Journal Article | IST-REx-ID: 1311
Fischer JL, Grün G. 2015. Finite speed of propagation and waiting times for the stochastic porous medium equation: A unifying approach. SIAM Journal on Mathematical Analysis. 47(1), 825–854.
View | DOI
 
[8]
2015 | Journal Article | IST-REx-ID: 1313
Fischer JL. 2015. Estimates on front propagation for nonlinear higher-order parabolic equations: An algorithmic approach. Interfaces and Free Boundaries. 17(1), 1–20.
View | DOI
 
[7]
2015 | Journal Article | IST-REx-ID: 1314
Fischer JL. 2015. A posteriori modeling error estimates for the assumption of perfect incompressibility in the Navier-Stokes equation. SIAM Journal on Numerical Analysis. 53(5), 2178–2205.
View | DOI
 
[6]
2015 | Journal Article | IST-REx-ID: 1316
Fischer JL. 2015. Global existence of renormalized solutions to entropy-dissipating reaction–diffusion systems. Archive for Rational Mechanics and Analysis. 218(1), 553–587.
View | DOI
 
[5]
2014 | Journal Article | IST-REx-ID: 1309
Fischer JL. 2014. Infinite speed of support propagation for the Derrida-Lebowitz-Speer-Spohn equation and quantum drift-diffusion models. Nonlinear Differential Equations and Applications. 21(1), 27–50.
View | DOI
 
[4]
2014 | Journal Article | IST-REx-ID: 1312
Fischer JL. 2014. Upper bounds on waiting times for the Thin-film equation: The case of weak slippage. Archive for Rational Mechanics and Analysis. 211(3), 771–818.
View | DOI
 
[3]
2013 | Journal Article | IST-REx-ID: 1307
Fischer JL. 2013. Uniqueness of solutions of the Derrida-Lebowitz-Speer-Spohn equation and quantum drift diffusion models. Communications in Partial Differential Equations. 38(11), 2004–2047.
View | DOI
 
[2]
2013 | Journal Article | IST-REx-ID: 1308
Fischer JL. 2013. Advection-driven support shrinking in a chemotaxis model with degenerate mobility. SIAM Journal on Mathematical Analysis. 45(3), 1585–1615.
View | DOI
 
[1]
2013 | Journal Article | IST-REx-ID: 1310
Fischer JL. 2013. Optimal lower bounds on asymptotic support propagation rates for the thin-film equation. Journal of Differential Equations. 255(10), 3127–3149.
View | DOI
 

Search

Filter Publications

19 Publications

Mark all

[19]
2020 | Journal Article | IST-REx-ID: 7489 | OA
Fischer JL, Hensel S. 2020. Weak–strong uniqueness for the Navier–Stokes equation for two fluids with surface tension. Archive for Rational Mechanics and Analysis.
View | Files available | DOI
 
[18]
2019 | Journal Article | IST-REx-ID: 6617 | OA
Fischer JL. 2019. The choice of representative volumes in the approximation of effective properties of random materials. Archive for Rational Mechanics and Analysis. 234(2), 635–726.
View | Files available | DOI | arXiv
 
[17]
2019 | Journal Article | IST-REx-ID: 151 | OA
Fischer JL, Kneuss O. 2019. Bi-Sobolev solutions to the prescribed Jacobian inequality in the plane with L p data and applications to nonlinear elasticity. Journal of Differential Equations. 266(1), 257–311.
View | DOI | Download Preprint (ext.) | arXiv
 
[16]
2018 | Journal Article | IST-REx-ID: 606 | OA
Duerinckx M, Fischer JL. 2018. Well-posedness for mean-field evolutions arising in superconductivity. Annales de l’Institut Henri Poincare (C) Non Linear Analysis. 35(5), 1267–1319.
View | DOI | Download Submitted Version (ext.) | arXiv
 
[15]
2018 | Journal Article | IST-REx-ID: 404 | OA
Fischer JL, Grün G. 2018. Existence of positive solutions to stochastic thin-film equations. SIAM Journal on Mathematical Analysis. 50(1), 411–455.
View | Files available | DOI
 
[14]
2017 | Journal Article | IST-REx-ID: 712 | OA
Fischer JL. 2017. Weak–strong uniqueness of solutions to entropy dissipating reaction–diffusion equations. Nonlinear Analysis: Theory, Methods and Applications. 159, 181–207.
View | DOI | Download Submitted Version (ext.)
 
[13]
2017 | Journal Article | IST-REx-ID: 1014 | OA
Fischer JL, Raithel C. 2017. Liouville principles and a large-scale regularity theory for random elliptic operators on the half-space. SIAM Journal on Mathematical Analysis. 49(1), 82–114.
View | DOI | Download Submitted Version (ext.)
 
[12]
2016 | Journal Article | IST-REx-ID: 1315
Brunner F, Fischer JL, Knabner P. 2016. Analysis of a modified second-order mixed hybrid BDM1 finite element method for transport problems in divergence form. SIAM Journal on Numerical Analysis. 54(4), 2359–2378.
View | DOI
 
[11]
2016 | Journal Article | IST-REx-ID: 1317
Fischer JL. 2016. Behaviour of free boundaries in thin-film flow: The regime of strong slippage and the regime of very weak slippage. Annales de l’Institut Henri Poincare (C) Non Linear Analysis. 33(5), 1301–1327.
View | DOI
 
[10]
2016 | Journal Article | IST-REx-ID: 1318 | OA
Fischer JL, Otto F. 2016. A higher-order large scale regularity theory for random elliptic operators. Communications in Partial Differential Equations. 41(7), 1108–1148.
View | DOI | Download (ext.)
 
[9]
2015 | Journal Article | IST-REx-ID: 1311
Fischer JL, Grün G. 2015. Finite speed of propagation and waiting times for the stochastic porous medium equation: A unifying approach. SIAM Journal on Mathematical Analysis. 47(1), 825–854.
View | DOI
 
[8]
2015 | Journal Article | IST-REx-ID: 1313
Fischer JL. 2015. Estimates on front propagation for nonlinear higher-order parabolic equations: An algorithmic approach. Interfaces and Free Boundaries. 17(1), 1–20.
View | DOI
 
[7]
2015 | Journal Article | IST-REx-ID: 1314
Fischer JL. 2015. A posteriori modeling error estimates for the assumption of perfect incompressibility in the Navier-Stokes equation. SIAM Journal on Numerical Analysis. 53(5), 2178–2205.
View | DOI
 
[6]
2015 | Journal Article | IST-REx-ID: 1316
Fischer JL. 2015. Global existence of renormalized solutions to entropy-dissipating reaction–diffusion systems. Archive for Rational Mechanics and Analysis. 218(1), 553–587.
View | DOI
 
[5]
2014 | Journal Article | IST-REx-ID: 1309
Fischer JL. 2014. Infinite speed of support propagation for the Derrida-Lebowitz-Speer-Spohn equation and quantum drift-diffusion models. Nonlinear Differential Equations and Applications. 21(1), 27–50.
View | DOI
 
[4]
2014 | Journal Article | IST-REx-ID: 1312
Fischer JL. 2014. Upper bounds on waiting times for the Thin-film equation: The case of weak slippage. Archive for Rational Mechanics and Analysis. 211(3), 771–818.
View | DOI
 
[3]
2013 | Journal Article | IST-REx-ID: 1307
Fischer JL. 2013. Uniqueness of solutions of the Derrida-Lebowitz-Speer-Spohn equation and quantum drift diffusion models. Communications in Partial Differential Equations. 38(11), 2004–2047.
View | DOI
 
[2]
2013 | Journal Article | IST-REx-ID: 1308
Fischer JL. 2013. Advection-driven support shrinking in a chemotaxis model with degenerate mobility. SIAM Journal on Mathematical Analysis. 45(3), 1585–1615.
View | DOI
 
[1]
2013 | Journal Article | IST-REx-ID: 1310
Fischer JL. 2013. Optimal lower bounds on asymptotic support propagation rates for the thin-film equation. Journal of Differential Equations. 255(10), 3127–3149.
View | DOI
 

Search

Filter Publications